# SDR SWAA201201241

- Difficulty date: January 21, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 50,382 hours, 40,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6549679
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, INTERCOSTAL CRACKED AT BS 947.5 BETWEEN STR 24R TO STR 25R.  REMOVED AND REPLACED INTERCOSTAL PER SRM AND DWG
